# SDR AALA201904059022

- Difficulty date: February 7, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 58,934 hours, 24,176 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: 10 MINUTES AFTER SECURING LEFT PACK PER BLEED TRIP, QRH PROCEDURE, CABIN ALTITUDE WARNING SOUNDED. EMERGENCY DECLARED, DONNED THEIR O2 MASKS (NO CABIN O2 MASK DEPLOYED) AND DIVERTED TO MIA. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED 450 SENSOR IAW AMM 36-11-05 AND REPLACED PRECOOLER CONTROL VALVE PER AMM 36-12-02 AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 71-00-00.
